Tazewell County Health Dept.

During regular business hours (M-F 8a.m.-4:30p.m.), contact the health department at its regular number 309-925-5511. AFTER HOURS: If you are a physician, lab or other healthcare professional reporting a communicable disease, cluster of illnesses or other public health emergency, please call 309-303-1375. In case of fire in a food establishment, please call 309-303-1381.

Clinic hours are 8 a.m. - 4 p.m. on Mon., Tues., Thurs. and Fri., and 1-4 pm on Weds. 2nd and 4th Mondays 8 a.m. - 5:30 p.m.

Home

Third Death Connected to Synthetic Cannabinoids

E-mail Print PDF
Third Death Connected to Synthetic Cannabinoids

April 9, 2018
SPRINGFIELD – The Illinois Department of Public Health (IDPH) is reporting the death of a third individual who experienced severe bleeding after using synthetic cannabinoids, often called Spice, K2, or fake weed. To date, 107 people in central Illinois and the Chicago area have experienced severe bleeding after using synthetic cannabinoids, including the three deaths.  

Two of the deaths occurred in men who were in their 20s; the third was a man in his 40s.

Individuals who have been sickened by the synthetic cannabinoids have reported coughing up blood, blood in the urine, severe bloody nose, bleeding gums, and/or internal bleeding. Numerous have tested positive...
Read more...

Second Death Of An Individual Who Used Synthetic Cannabinoids

E-mail Print PDF
Second Death Of An Individual Who Used Synthetic Cannabinoids

April 2, 2018
SPRINGFIELD – The Illinois Department of Public Health (IDPH) is reporting the death of a second individual who experienced severe bleeding and reported using synthetic cannabinoids, often called Spice, K2, or fake weed. To date, IDPH has reports of 56 people, including two deaths, in the Chicago area and in central Illinois who have experienced severe bleeding and reported using synthetic cannabinoids. All cases...
Read more...

Synthetic Cannabinoids causing severe bleeding

E-mail Print PDF
Synthetic Cannabinoids causing severe bleeding

THIS DRUG IS IN CENTRAL ILLINOIS AND CAUSES SEVERE BLEEDING IN SOME USERS. 

If you have purchased any of this product in the past month, do not use it.  

If you have used any of these products, and start experiencing severe, unexplained bleeding or bruising, please have someone take you to the hospital immediately or call 911. Do not walk or drive...
Read more...

Health Department Issues Warning About Synthetic Cannabinoids

E-mail Print PDF
Health Department Issues Warning

 About Synthetic Cannabinoids

 

The Peoria City/County Health Department is warning people about the dangers of synthetic cannabinoids, often called fake weed, K2, and spice, after seeing multiple cases in Peoria of people suffering from severe bleeding after using synthetic cannabinoids.

“Synthetic cannabinoids are not a safe or legal alternative to marijuana and can cause severe illness,” said Monica Hendrickson, Administrator at Peoria...
Last Updated on Thursday, 29 March 2018 14:47 Read more...

IDPH Issues Warning About Synthetic Cannabinoids

E-mail Print PDF
March 27, 2018
IDPH Issues Warning About Synthetic Cannabinoids  

6 cases of severe bleeding report using synthetic cannabinoids

SPRINGFIELD – The Illinois Department of Public Health (IDPH) is warning people about the dangers of synthetic cannabinoids, often called fake weed, K2, and spice, after six people who used synthetic cannabinoids suffered severe bleeding. 


“Despite the perception that synthetic cannabinoids are safe and a legal alternative to marijuana, many...
Last Updated on Wednesday, 28 March 2018 13:03 Read more...

Page 4 of 10